Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 10, Part F (2015)

Lebesgue Decomposition Theorem and its extension to Signed measures

Author(s)
Parvinder Singh
Abstract
By Lebesgue Decomposition Theorem for any ߪ െfinite measurable space (X, ࣛ,ߤሻ we prove that if ݒ be any other ߪ െfinite measure on ࣛ then there exist a unique pair of measures (ݒ, ଴ݒଵ) such that ݒ = ݒ ൅ ଴ݒଵ and ݒ ଴٣ ߤ and ݒଵ ≪ ߤ .The result can be extended to signed measures also.
Pages: 372-374  |  169 Views  2 Downloads
How to cite this article:
Parvinder Singh. Lebesgue Decomposition Theorem and its extension to Signed measures. Int J Appl Res 2015;1(10):372-374.
Call for book chapter
International Journal of Applied Research